# SDR FDEA201411183795

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,438 hours, 12,392 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: R57240425
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RIB 5 FWD LUG HAS A CRACK INDICATION & CORROSION IN THE BORE, FWD & AFT FACES.  REPAIRED LT MLG FWD LUG & BORE IAW REPAIR DWG R572404425 & EA 6-5710-T0313359.  ALL DIMENSION WITHIN REPAIR DWG TOL.  COMPLIED WITH EA 6-5710-T0313359A WINGS BASIC WING STRUCTURE TERMINATING ACTION OF RIB 5 FWD LUG LT.  MAJOR REPAIR.
